# SDR UPS04842169

- Difficulty date: April 1, 2004
- Submitted: April 16, 2004
- Operation: Air carrier
- Aircraft: N812UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46112
- Aircraft time: 75,659 hours, 24,674 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 STATION 922 BLB 63 FINGER DOUBLER AND PRESSURE WEB IS CORRODED BEYOND LIMITS.  REMOVED FINGER DOUBLER, CUT OUT DAMAGE, FABRICATED AND INSTALLED FINGER DOUBLERS, FILLER SPLICE STRAP AND REPAIR DOUBLER IAW SRO8530026.
